# SDR C1HA200395062

- Difficulty date: May 15, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN THE AISLE OVERWING IS LOOSE AND CAME OFF EN ROUTE.
